Results: 1-11 |
Results: 11

Authors: Dimakis, A Muller-Hoissen, F
Citation: A. Dimakis et F. Muller-hoissen, Bicomplexes and Backlund transformations, J PHYS A, 34(43), 2001, pp. 9163-9194

Authors: Dimakis, A Muller-Hoissen, F
Citation: A. Dimakis et F. Muller-hoissen, Bicomplex formulation and Moyal deformation of (2+1)-dimensional Fordy-Kulish systems, J PHYS A, 34(12), 2001, pp. 2571-2581

Authors: Dimakis, A Muller-Hoissen, F
Citation: A. Dimakis et F. Muller-hoissen, Moyal deformation, Seiberg-Witten maps, and integrable models, LETT MATH P, 54(2), 2000, pp. 123-135

Authors: Dimakis, A Muller-Hoissen, F
Citation: A. Dimakis et F. Muller-hoissen, The Korteweg-de-Vries equation on a noncommutative space-time, PHYS LETT A, 278(3), 2000, pp. 139-145

Authors: Dimakis, A Muller-Hoissen, F
Citation: A. Dimakis et F. Muller-hoissen, Bi-differential calculi and integrable models, J PHYS A, 33(5), 2000, pp. 957-974

Authors: Dimakis, A Muller-Hoissen, F
Citation: A. Dimakis et F. Muller-hoissen, Bicomplexes and integrable models, J PHYS A, 33(37), 2000, pp. 6579-6591

Authors: Dimakis, A Muller-Hoissen, F
Citation: A. Dimakis et F. Muller-hoissen, Bicomplexes, integrable models, and noncommutative geometry, INT J MOD B, 14(22-23), 2000, pp. 2455-2460

Authors: Dimakis, A Muller-Hoissen, F
Citation: A. Dimakis et F. Muller-hoissen, Bi-differential calculus and the KDV equation, REP MATH PH, 46(1-2), 2000, pp. 203-210

Authors: Dimakis, A Muller-Hoissen, F
Citation: A. Dimakis et F. Muller-hoissen, Pseudo-Riemannian metrics in models based on noncommutative geometry, CZEC J PHYS, 50(1), 2000, pp. 45-51

Authors: Dimakis, A Muller-Hoissen, F
Citation: A. Dimakis et F. Muller-hoissen, Discrete Riemannian geometry, J MATH PHYS, 40(3), 1999, pp. 1518-1548

Authors: Dimakis, A Muller-Hoissen, F
Citation: A. Dimakis et F. Muller-hoissen, Noncommutative geometry and a class of completely integrable models, CZEC J PHYS, 48(11), 1998, pp. 1319-1324
Risultati: 1-11 |